# SDR DXTA200500797

- Difficulty date: June 21, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 5,546 hours, 2,049 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

CARGO BAY FIRE LIGHT ANNUNICATOR ILLUMINATED STEADY IN FLIGHT (APPROX 5 SECONDS).  REMOVED ACCESS PANELS TO FOM ON FWD AFT SMOKE DETECTORS.  VISUALLY INSPECTED SMOKE DETECTORS (3EA).  FOUND FWD CONNECTOR LOOSE. TIGHTENED PLUG. CLEANED SCREEN.  RE-INSTALLED ACCESS PANELS.  INSPECTED AREA AROUND SMOKE DETECTORS.  NO DEFECTS AT THIS TIME.  OPS CHECK GOOD IAW HAWKER 800XP AMM.  REMOVED ACCESS PANELS TO FOM ON FWD AFT SMOKE DETECTORS.  VISUALLY INSPECTED SMOKE DETECTERS (3EA). FOUND FWD CONNECTOR LOOSE. TIGHTENED PLUG.  CLEANED SCREENS.  PERFORMED OPS CHECK, GOOD. TIGHTENED CONNECTORS.  RE-INSTALLED ACCESS PANEL. INSPECTED AREA AROUND SMOKE DETECTOR. NO DEFECTS AT THIS TIME IAW HAWKER 800XP AMM.
